Quenched invariance principle for random walks with time-dependent ergodic degenerate weights


Andres, Sebastian ; Chiarini, Alberto ; Deuschel, Jean-Dominique ; Slowik, Martin


[img] PDF
euclid.aop.1517821224.pdf - Published

Download (351kB)

DOI: https://doi.org/10.1214/17-AOP1186
URL: https://madoc.bib.uni-mannheim.de/58481
Additional URL: https://projecteuclid.org/euclid.aop/1517821224
URN: urn:nbn:de:bsz:180-madoc-584818
Document Type: Article
Year of publication: 2018
The title of a journal, publication series: The Annals of Applied Probability
Volume: 46
Issue number: 1
Page range: 302-336
Place of publication: Cleveland, OH ; Hayward, CA
Publishing house: Institute of Mathematical Statistics
ISSN: 1050-5164 , 2168-8737
Related URLs:
Publication language: English
Institution: School of Business Informatics and Mathematics > Stochastik (Juniorprofessur) (Slowik 2021-)
Subject: 510 Mathematics

Das Dokument wird vom Publikationsserver der Universitätsbibliothek Mannheim bereitgestellt.

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




Metadata export


Citation


+ Search Authors in

+ Download Statistics

Downloads per month over past year

View more statistics



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item